Causes Of Hard Stomach Post Diarrhea?

Illustration of Causes Of Hard Stomach Post Diarrhea?
Illustration: Causes Of Hard Stomach Post Diarrhea? post.medicalnewstoday.com

hello doctor … a week ago to be exact hr saturday i had diarrhea and was given medicine by the antibiotic doctor cefixime trihydrate and lopamid loperamide diarrhea medication. on Thursday my diarrhea stopped but from Wednesday to Sunday my stomach was hard when I stood up. and it seems like my stomach is enlarged. Is this due to my diarrhea or the side effects of the medication I am taking? Or is there another disease. please advise and input. Thank you in advance

1 Answer:

Hello Siti,

Thank you for the question.

A stomach that feels hard and enlarges after diarrhea often indicates that there is still a lot of gas in your digestive tract. This increased production gas can occur due to gastrointestinal conditions that have not recovered after diarrhea, or also because of side effects of the drug. It could also be that the stomach is hardened and enlarged is caused by other diseases, such as intestinal obstruction, intestinal inflammation, irritable bowel syndrome, digestive infections, food allergies, intraabdominal tumors, and disorders of the organ systems other than the digestive tract (for example liver enlargement, enlarged spleen, urinary retention, pregnancy, myoma, etc.).

You should not panic first. If at this time your diarrhea has been resolved, and no other severe complaints that arise, such as vomiting, difficulty in passing wind, severe abdominal pain, and so on, you should first handle your complaints with:

 Only take medicine as recommended by the doctor Drink more warm water Eat a variety of balanced nutritious foods, not too spicy, fatty, gassed, not too haphazard snacks Warm compresses to your stomach, or apply warm oil on your stomach that hardens Increase exercise Avoid alcohol However, if in addition to an enlarged and hardened stomach you also experience other severe complaints as mentioned above, then you should go to a doctor or doctor of internal medicine. If necessary, the doctor can direct you to undergo an x-ray examination, ultrasound, endoscopy, stool tests, or other supporting tests before providing the best treatment.

Hope this helps ...

: by

Related Question

Possibility Of Getting HIV After Intercourse Without Contraception?

Possibility Of Getting HIV After Intercourse Without Contraception?

(1 year ago)

Good night. I want to tanaya, yesterday, March 5, 2019. I had sex without using a condam. And the next day, my body was hot and my head’s thigh was beating. And my throat fee...

Want To Get Pregnant Soon After Not Continuing The KB Injection?

Want To Get Pregnant Soon After Not Continuing The KB Injection?

(1 year ago)

.. I changed my mind and I had the first injection in 3 months on October 22, 2018 and had to re-inject it on January 9, 2019. Can I get rid of the benefits of the KB contraception...

KIDNEY DISORDERS?

KIDNEY DISORDERS?

(1 year ago)

Hello ,, I want to ask whether leptospirosis affects the gang. On the kidneys? for example AKI / CKD ??...

Leave a Reply

Your email address will not be published. Required fields are marked *